Optimal liquidation of a call spread
2010 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 47, no 2, 586-593 p.Article in journal (Refereed) Published
We study the optimal liquidation strategy for a call spread in the case when an investor, who does not hedge, believes in a volatility that differs from the implied volatility. The liquidation problem is formulated as an optimal stopping problem, which we solve explicitly. We also provide a sensitivity analysis with respect to the model parameters.
Place, publisher, year, edition, pages
2010. Vol. 47, no 2, 586-593 p.
Optimal stopping, call spread, Bachelier model
IdentifiersURN: urn:nbn:se:uu:diva-135818ISI: 000279511900019OAI: oai:DiVA.org:uu-135818DiVA: diva2:375805